Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Horrible Withdrawal Effects of Effexor

Posted by madpoet11 on July 10, 2003, at 16:13:16

In reply to Re: Horrible Withdrawal Effects of Effexor madpoet11, posted by Jack Smith on July 10, 2003, at 15:57:32

I know that your receptors will undergo trauma when Effexor is stopped but the thing is that Ive been doing it very slowly and still am getting these withdrawal symptoms. On top of that, they are still just as potent as when I first began the whole process of removing Effexor. I will definitely do the Prozac deal, ive heard that many times already. How is it that Benadryl can help with these symptoms?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:madpoet11 thread:240637
URL: http://www.dr-bob.org/babble/20030708/msgs/240661.html